MathSciNet Relay Station
MathSciNet bibliographic data
MR803445 (88a:46067a) 46L35 (47C15)
Kamei, Eizaburo Double stochasticity in finite factors. Math. Japon. 29 (1984), no. 6, 903–907.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement